MAUDE Adverse Event Report: IRIDEX CORPORATION CYCLO G6; LASER SYSTEM

IRIDEX CORPORATION CYCLO G6; LASER SYSTEM
Model Number 66245-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Radiation Burn (1755)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Responses to requests from iridex for additional information have not been received.This report will be updated if additional information becomes available.
 
Event or Problem Description
Iridex received a report of a patient injury involving a scleral burn.The burn occurred during a treatment with the g-probe illuminate device in conjunction with a cyclo g6 laser console.

Brand Name
CYCLO G6
Common Device Name
LASER SYSTEM
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
MDR Report Key9578474
Report Number2939653-2019-00014
Device Sequence Number14178745
Product Code GEX
UDI-Device Identifier00813125016555
UDI-Public0100813125016555
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66245-1
Device Catalogue Number66245-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date01/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;